# SDR USAA2012123100015

- Difficulty date: December 27, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 69,659 hours, 45,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEASE RETURN - EMERGENCY EXIT SIGNS RIGHT OVERWING & GALLEY ARE INOP.  CHARGED BATTERIES FOR EMERGENCY SIGN & LIGHT SYSTEM CHECKED GOOD IAW B737 AMM 33-51-02.
